# SDR AALA20101010DFW07

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 57,215 hours, 29,323 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  CYCLED GEAR AND NO HELP.  EMERGENCY DECLARED VERIFIED GEAR EXTENDED AND LANDED AT DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR GROUND INTERLOCK SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
